# SDR QR9R2025110300002

- Difficulty date: November 3, 2025
- Submitted: November 3, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9420
- Aircraft time: 4,232 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Sensor
- Part number: 430106202
- Part serial: 2216917334962
- Condition: Faulty
- Location: Rotor Tach
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RRPM GAUGE WOULD DROP TO ZERO INTERMITTENTLY IN FLIGHT WITH LOW RRPM AUDIO. ALL OTHER ENGINE INDICATORS WERE NORMAL. HAPPENED SEVERAL TIMES IN FLIGHT. A TEST FLIGHT EVAL FOUND ROTOR RPM WENT TO 0 WHEN INCREASING COLLECTIVE PRIOR TO TAKEOFF TWO TIMES. RPM ON TRIPLE TACH AND DIGITAL INDICATION WAS 0. REMOVED AND REPLACED RPM SPEED PICK-UP SENSOR IAW AMM 62-41-00, 4-1.
